Top 9 PM Pain Reliever – Acetaminophen

As an Amazon Associate I earn from qualifying purchases.

1. Amazon Basic Care

#ad

Pain Reliever Plus Nighttime Sleep Aid, 100 Count, Amazon Basic Care Acetaminophen PM

#ad
Amazon Basic Care #ad - Active ingredients: the active ingredients in amazon basic care Acetaminophen PM are acetaminophen 500 mg, pain reliever, and diphenhydramine HCl 25 mg, nighttime sleep aid. Relieve minor pain with extra-strength Amazon Basic Care Acetaminophen PM nighttime sleep aid medicine which is aspirin free and gluten free.

Effective sleep aid: for pain with sleeplessness. Less pain, and 25 mg of diphenydramine hydrochloride, pain reliever, nighttime sleep aid, MORE SLEEP: Minor aches & pains can interfere with restful sleep. Compare to extra Strength Tylenol PM Caplets active ingredients.

Amazon basic care acetaminophen PM has 500 mg acetaminophen, together in easy-to-swallow caplets. Child-resistant cap. Use: amazon basic care acetaminophen pm may be used as a pain reliever and nighttime sleep aid for adults and children 12 years and over. Non-habit forming: extra strength Amazon Basic Care Acetaminophen PM Caplets are non-habit forming when used correctly.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height2 Inches
Length2 Inches
Width3.75 Inches

2. ValuMeds

#ad

ValuMeds PM Pain Reliever and Nighttime Sleep Aid 375-Caplets Acetaminophen 500mg | Fast-Acting Relief for Headaches, Minor Aches | Non-Habit Forming

#ad
ValuMeds #ad - Extra strength support – valumeds pain reliever and sleep aid contains maximum strength ingredients to give you faster, more reliable results to help relieve pain fast.

Consult a doctor for details. Relieve pain fast – formulated with 500mg of Acetaminophen, joint, headache, our PM pain reliever can help relieve muscle, and arthritis pain quickly. Deep, restful sleep – also a nighttime sleep aid, each serving contains 25mg of Diphenhydramine HCl to help your mind and your body safely relax and unwind. Easy-to-swallow caplets – a small, smooth shape makes it easier for men and women to swallow our PM pain reliever with water right before bedtime. Non-habit forming – this sleep-aid for adults is gentle on your stomach and is non-addictive to ensure it’s completely safe for regular use.
BrandValuMeds #ad
ManufacturerElysium Pharmaceuticals Ltd. #ad

3. HealthA2Z

#ad

Compare to Tylenol PM Active Ingredient,Pain Reliever + Sleep Aid, 365 Caplets, HealthA2Z Extra Strength Pain Relief PM

#ad
HealthA2Z #ad - Adults and children 12 years and over: take 2 caplets at bedtime. 500 mg acetaminophen, helps relieve muscle, a proven pain reliever, headache, joint, and arthritis pain quickly.25 mg diphenhydramine, non-habit-forming sleep aid, a gentle, helps you fall asleep and stay asleep while also relieving fever and minor aches and pain with the help of Acetaminophen. Do not take more than 2 caplets of this product per 24 hours/ Children under 12 years do not use. It contains no Aspirin. Compare to Tylenol PM active ingredient.
BrandHealthA2Z #ad
ManufacturerAllegiant Health #ad
Height5.75 Inches
Length3.15 Inches
Weight0.61 Pounds
Width3.15 Inches
Part NumberFP0772

4. Cabinet:

#ad

Diphenhydramine HCl 25 mg | Fast-Acting Relief for Headaches, Cabinet: PM Pain Reliever and Nighttime Sleep Aid | Acetaminophen 500mg, Minor Aches | Non-Habit Forming

#ad
Cabinet: #ad - Non-habit forming – this sleep-aid for adults is gentle on your stomach and is non-addictive to ensure it’s completely safe for regular use. Consult a doctor for details.

Deep, restful sleep – also a nighttime sleep aid, each serving contains 25mg of Diphenhydramine HCl to help your mind and your body safely relax and unwind. Easy-to-swallow caplets – a small, smooth shape makes it easier for men and women to swallow our PM pain reliever with water right before bedtime. Extra strength support – cabinet pain reliever and sleep aid contains maximum strength ingredients to give you faster, more reliable results to help relieve pain fast. Relieve pain fast – formulated with 500mg of Acetaminophen, joint, our PM pain reliever can help relieve muscle, headache, and arthritis pain quickly.
BrandCabinet: #ad
ManufacturerCabinet Health, Inc. #ad
Height3.5 Inches
Length2.5 Inches
Width2.5 Inches
Part NumberCAB-10024

5. Advil

#ad

Pain Medicine With Ibuprofen For Pain Relief And Diphenhydramine Citrate For A Sleep Aid, 120 Coated Caplets, Advil PM Pain Reliever And Nighttime Sleep Aid

#ad
Advil #ad - Ibuprofen pm sleep aid and nighttime pain reliever helps relieve occasional sleeplessness related to minor aches and pains, new packaging will feature 20 percent less plastic to keep nearly 500, and by 2022, 000 pounds of plastic out of landfills.

Ibuprofen sleep aid and PM pain medicine for adults and children 12 years and older. One bottle of 120 coated caplets of advil pm pain reliever and Nighttime Sleep Aid, Pain Medicine with Ibuprofen for Pain Relief and Diphenhydramine Citrate for a Sleep Aid. Nighttime sleep aid and pain medication that helps you fall asleep and stay asleep. Advil ibuprofen caplets are portable, so you can get a restful night's sleep whether you're at home or away.
BrandAdvil #ad
ManufacturerGlaxoSmithKline #ad
Height2.25 Inches
Length2.31 Inches
Weight0.23 Pounds
Width4 Inches
Part NumberDFD-013
Model305730164436

6. Tylenol

#ad

500 mg Acetaminophen, Tylenol PM Extra Strength Pain Reliever & Sleep Aid Caplets, 100 ct

#ad
Tylenol #ad - This pain relief sleep aid is intended for use by adults and children who are 12 years of age and older, and is not suitable for younger children or babies. With tylenol pm extra strength caplets Pain Reliever plus Sleep Aid, we give you a better night.

This nighttime sleep aid and pain relief medicine is non-habit forming when used as directed. Fall asleep fast and stay asleep and relieve minor pain with this nighttime sleep aid and pain relief medicine from the #1 doctor-recommended brand for pain relief and fever reduction. So you're a better you all day. Relieve nighttime pain and get the sleep you need with 25 mg diphenhydramine HCl and 500 mg acetaminophen per caplet. 100-count bottle of tylenol pm extra strength Caplets Nighttime Pain Reliever & NonHabit Forming Sleep Aid to provide minor pain relief and help you fall asleep fast.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height2.06 Inches
Length3.88 Inches
Weight0.14 Pounds
Width2 Inches
Part NumberJJ-2404
ModelJJ-2404

7. Amazon Basic Care

#ad

Ibuprofen and Diphenhydramine Citrate Tablets, 120 Count, Amazon Basic Care Ibuprofen PM, Pain Reliever NSAID/Nighttime Sleep-Aid, 200 mg/38 mg

#ad
Amazon Basic Care #ad - For adults and children 12 years and over: amazon Basic Care Ibuprofen PM tablets are used as a pain reliever NSAID and sleep aid for adults and children 12 years and over. Gluten free: amazon basic care ibuprofen PM are coated caplets capsule-shaped tablets in a safety sealed bottle; this product is gluten free.

Active ingredients: this nighttime pain relief medicine contains ibuprofen 200 mg, a pain reliever NSAID, and diphenhydramine citrate 38 mg, a nighttime sleep-aid; compare to Advil PM active ingredients. Nighttime sleep aid: amazon basic care ibuprofen PM contains a combination of a nighttime sleep-aid and a pain reliever NSAID that provides relief of occasional sleeplessness when associated with minor aches and pains. Pain relief: muscles, bones and joints are vulnerable targets for pain to attack; pain may begin with an injury or illness.
BrandAmazon Basic Care #ad
ManufacturerAmazon.com Services, Inc. #ad
Height2.06 Inches
Length2.13 Inches
Width4 Inches

8. HealthA2Z

#ad

HealthA2Z® Extra Strength Pain Relief PM | 150 Caplets | Acetaminophen 500mg | Diphenhydramine 25mg | Pain Reliever & Nighttime Sleep Aid | Non-Habit Forming | Compare to Tylenol PM Active Ingredient

#ad
HealthA2Z #ad - Do not take more than 2 caplets of this product in 24 hours. Pain reliever: healtha2z extra Strength Pain relief PM helps relieve muscle, headache, joint, and cramp quickly. Sleep aid: healtha2z extra strength pain relief PM contains a gentle, non-habit-forming sleep aid to you to fall asleep and stay asleep. Compare to Tylenol PM active ingredient. Aspirin free, does not contain any. Directions: do not take more than directed see overdose warning. For adults: Take 2 caplets at bedtime.
BrandHealthA2Z #ad
ManufacturerAllegiant Health #ad
Height4.5 Inches
Length2.25 Inches
Weight0.26 Pounds
Width2.25 Inches
Part NumberFP0658

9. Tylenol

#ad

500 mg Acetaminophen, 24 ct, Tylenol PM Extra Strength Pain Reliever & Sleep Aid Caplets

#ad
Tylenol #ad - Fall asleep fast and stay asleep and relieve minor pain with this nighttime sleep aid and pain relief medicine from the #1 doctor-recommended brand for pain relief and fever reduction.

So you're a better you all day. 24-count bottle of tylenol pm extra strength Caplets Nighttime Pain Reliever & NonHabit Forming Sleep Aid to provide minor pain relief and help you fall asleep fast. Relieve nighttime pain and get the sleep you need with 25 mg diphenhydramine HCl and 500 mg acetaminophen per caplet. This nighttime sleep aid and pain relief medicine is non-habit forming when used as directed. This pain relief sleep aid is intended for use by adults and children who are 12 years of age and older, and is not suitable for younger children or babies. With tylenol pm extra strength caplets Pain Reliever plus Sleep Aid, we give you a better night.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height2 Inches
Length5 Inches
Weight0.07 Pounds
Width2 Inches
Part NumberJJ-2403
ModelJJ-2403